# SDR SWAA2020113031322

- Difficulty date: November 18, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE ENTRY DOOR EXIT LOCATOR SIGN IS INOPERABLE.  REMOVED AFT SERVICE ENTRY DOOR EXIT LOCATOR SIGN FOUND JIFFE SPLICES HOOKED UP TO LIGHT ASSEMBLY NOT TO AIRCRAFT.  CONNECTED LIGHT TO AIRCRAFT CONNECTORS D10086 AND D10088, AS PER WDM 33-51-22.  REINSTALLED AFT SERVICE DOOR EXIT LOCATOR AND PERFORMED A GOOD OPERATIONAL CHECK OF EMERGENCY LIGHTS, AS PER AMM 33-51-00-720-801 PARA 3D (1) THROUGH (4) (A)3) AND 3D (4)(B)3).
